# SDR GTIA2025011638687

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 413 hours, 18,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725668300000
- Condition: Corroded
- Location: Zone 500
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION FOUND ON LEFT WING FUEL ACCESS PANEL BETWEEN RIBS 14 AND 15 HOLE ""AB"" AT THE 12 O'CLOCK POSITION. LENGHT .4180 WIDTH .4180-REPAIRED FASTENER HOLE FOR LEFT WING FUEL MAN HOLE 540JB IAW A320 SRM 57-21-11-300-002 RDAF 81503198 / 0372024#B SRI 2800FC / 5600 FH INTERVAL 2800FC / 5600FH METHOD DET LONGER BOLTS INSTALLED FOR 540 JB COVER CAT B REPAIR "
